# SDR DALA2021112907331

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 54,420 hours, 22,618 cycles
- System (JASC): 7603 · Power Lever
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 5650 -ATB/IFSD- DURING CLIMB OUT AT APPROXIMATELY 17,000FT THE LEFT ENGINE THROTTLE BECAME UNRESPONSIVE. CREW PERFORMED AIR TURN BACK TO MSP. FLIGHT CREW SHUT DOWN THE ENGINE PER QRH. CORRECTIVE ACTION: EEC AND FCU REPLACED, WIRING CHECKS PERFORMED. FOUND P/S TLR FB INT MESSAGE DURING CHECKOUTS. VERIFIED SHORT INTERNAL TO THRUST LEVER RESOLVER. RESOLVER REPLACED AND MESSAGES CLEARED. SYSTEM CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
